Hello. My name is Nick Santino. I live in the NYC/Long Island area. I am 29 years old. I feel like I am 100 years old. My life was normal and I was a functional person prior to taking Levaquin in October of 2011. I had environmental allergies and I would get headaches and sinus infections from time to time but other than that I was normal. I had taken must lower doses of Levaquin in the past which could explain why I was getting the pressure headaches and at one time I had problems with focusing my vision. After taking 750mg of Levaquin for 14 days for a sinus infection I developed severe attacks of vertigo that sent me to the hospital. This occurred a few days after finishing the Levaquin treatment. During those immediate days following the last pill I didn’t feel like myself. I was weak and just felt weird. My allergist was the one who prescribed the Levaquin. It was obviously an overdose. I do not know if I should sue him. I have been sick for 7 months now. Over these past 7 months I have been getting worse. My most severe symptoms are: loss of balance, constantly dizzy (especially when turning my head), extreme fatigue, blurry/double vision, pains in my right arm hand leg and foot and hyperacusis. It is extremely difficult to do anything. I am basically disabled. Even thinking is hard. I drag myself to work every day. I do not know how much longer I can do it. I walk with a cane but it just helps me drag myself along. I have been to many many conventional doctors who have done many tests. No one knows what to do. I have been told I have fibromyalgia, ataxia, autoimmune diseases, Candida and other things. I should also mention that I was given a round of Cipro back in February of 2011 for an intestinal infection from eating a bad shrimp salad from a NYC salad place.
My finance left me in April. She didn’t believe I was sick. She thought I was making up the whole thing just not to get married. She also became very selfish and said she had to leave and think of herself. So I have lost the love of my life, my independence, had to drop out of my masters degree program and my life in general. Now my job is on the line. I do not know if I should go on disability or sue the doctor. I am searching for something anything that can relieve my disabling symptoms. Has anyone been successful with alternative treatments for loss of balance, dizziness, chronic fatigue, hearing sensitivities and vision problems? Glutathione? Ozone? Hydrogen peroxide? Diet? Supplements? Hyperbaric chamber? It seems like I have developed autoimmune diseases. Does any of this get better with time? Will I ever get my life back? I have been seeing an alternative doctor but all she has given me are some injections, Klonopin, Diflucan and supplements and told me to stay away from gluten, sugar and dairy. I know people have said to stay away from soy and meat with antibiotics in it. So what do you eat? I am sick of people saying what not to eat. So what do you eat? Just vegetables? I have lost almost 30lbs since getting floxed. I am so weak and frail. I made another appointment with another alternative dr who has more experience. Maybe he can help me. As I said my symptoms are increasing in intensity.
If anyone has any helpful information please share it with me. I am praying that I do not die from this and that I do not become disabled for life. I want my life back more than anything. I have learned how precious life is and that some people just think of themselves (my ex-fiancé and the drug companies and doctors and the FDA). This Levaquin thing is a complete and utter nightmare. What is going on? We are not suppose to just survive during our lifetime but we are suppose to live during our lifetime. If people take care of their bodies they have a chance at living life. We all did that. We got some kind of infection and then were destroyed by the medical/drug world. Our lives were denied us by evil money sucking drug companies and the FDA. On top of all that I am an only child and my family was relying on me to keep our family going. If I die without a family of my own then my family dies off. Please, any help would be most appreciative.
I hope we somehow/someday get an answer into what these drugs are doing to our bodies before it is too late.